# SDR CA990318017

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2087
- Condition: Crazed
- Location: Cockpit
- Part time: 3,634 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW CRAZED BEYOND LIMITS.   REPLACED.
